Journal of Conservative Dentistry
Home About us Editorial Board Instructions Submission Subscribe Advertise Contact e-Alerts Login 
Users Online: 1214
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others


Maxillary right second molar with two palatal root canals

Prashanth M B, Jain Pradeep, Patni Pallav

Year : 2010| Volume: 13| Issue : 2 | Page no: 94-96

   This article has been cited by
1 A rare clinical phenomenon of four rooted maxillary second molar: A case report
Srinivasan Ramasamy
The Saudi Journal for Dental Research. 2014;
[Pubmed]  [Google Scholar] [DOI]


Read this article